# SDR SIMA200224901

- Difficulty date: September 5, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Engine: Ge CF34*
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Condition: False Activation
- Location: Eicas
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER CLIMBOUT LT BLEED DUCT OVERHEAT EICAS WARNING WITH CONCURRENT INDICATION ON ECS PAGE.  CREW FOLLOWED AOM PROC.  DECLARED EMERGENCY AND RETURNED TO AIRPORT.  ON TOUCHDOWN EICAS MESSAGE WENT OUT.  CREW CALLED MOC AFTER THEY WERE ON THE GROUND.  NO OTHER PROBLEMS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  LEAK TEST OF LEFT BLEED SYSTEM AND OPERATIONAL CHECK OF LEFT BLEED AIR TEMP SENSOR WERE GOOD IAW MM.  MEL WAS CLEARED AND AIRCRAFT WAS RETURNED TO SERVICE.
